# SDR AALA20010138

- Difficulty date: January 24, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4002243
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 7D BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
